MAUDE Adverse Event Report: AIRCRAFT MEDICAL LIMITED McGRATH; LARYNGOSCOPE, RIGID

AIRCRAFT MEDICAL LIMITED McGRATH; LARYNGOSCOPE, RIGID
Model Number 340-000-000
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2026
Type of Reportable Event Malfunction

Brand Name
McGRATH
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
AIRCRAFT MEDICAL LIMITED
7 cross way
dalgety bay,fi KY11 9JE
UK  KY11 9JE
Manufacturer (Section G)
AIRCRAFT MEDICAL LIMITED
7 cross way
dalgety bay,fi KY11 9JE
UK   KY11 9JE
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50227604
Report Number3010244187-2026-00024
Device Sequence Number10273568
Product Code CCW
UDI-Device Identifier15060272980068
UDI-Public(01)15060272980068(17)240209(10)H21111004(20)01
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2014
Device Model Number340-000-000
Device Catalogue Number340-000-000
Device Lot NumberH21111004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date08/20/2026
09/03/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown